# SDR AALA20090331TUL24

- Difficulty date: March 24, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 29,629 hours, 12,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FORWARD SIDE STATION 420, STRINGER 28 RIGHT INBOARD TOP HAT SECTION HAS DEEP WEAR MARK.  REMOVED DAMAGE AND INSTALLED REPAIR PER SRM 53-00-03-2 AND EA B737-53-005813 DATED 3/23/09.
